# SDR CA150716007

- Difficulty date: July 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna U206E
- Aircraft time: 13,142 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2810 · Fuel Storage
- Part: Fastener
- Part number: 295055
- Condition: Detached
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND LT WING FUEL BLADDER INBD MIDDLE AND INBD REAR CLIPS HAD FALLEN OFF, CAUSING THE FUEL BLADDER TO DROOP AND PUT PRESSURE ON THE FUEL LEVEL TRANSMITTER FLOAT AND CAUSE A LOWER FUEL LEVEL INDICATION.  CLIPS WERE REINSTALLED AND A FUEL LEVEL INDICATION CHECK WAS CARRIED OUT, NO FAULTS FOUND.
